MathSciNet Relay Station
MathSciNet bibliographic data
MR8279 33.0X
Hille, E.; Szegö, G. On the complex zeros of the Bessel functions. Bull. Amer. Math. Soc. 49, (1943). 605–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement